# SDR QMLA2012082512138

- Difficulty date: August 25, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N135TG
- Make and model: Urocop EC135T2
- Aircraft serial: 0298
- Aircraft time: 5,406 hours, 13,781 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 3,402 hours, 11,387 cycles
- System (JASC): 7324 · Fuel Divider
- Part: Valve
- Part number: 0319958270
- Part serial: 464B
- Condition: Leaking
- Location: Engine
- Stage of operation: AA
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 1,000 FT AGL, PILOT NOTICED AN ODOR OF FUEL IN COCKPIT.    COULD SEE A CLEAR LIQUID RUNNING DOWN THE REAR CLAM SHELL DOOR. TURNED BACK TO THE AIRPORT AND LANDED WITHOUT INCIDENT. POST FLIGHT INSPECTION  FOUND THE ADJUSTED FUEL VALVE ASSY TO BE THE SOURCE OF LEAK.  PART WAS REMOVED AND REPLACED.  ACFT RETURNED TO SERVICE WITH NO FURTHER DEFECTS NOTED.
